Stability of generalized quadratic functional equation on a set of measure zero

Authors

  • Youssef Aribou
  • Hajira Dimou
  • Abdellatif Chahbi
  • Samir Kabbaj

Abstract

In this paper we prove the Hyers-Ulam stability of the following K-quadratic functional equation X f(x + k · y) = Lf(x) + Lf(y), x, y ∈E, k∈K where E is a real (or complex) vector space. This result was used to demonstrate the Hyers-Ulam stability on a set of Lebesgue measure zero for the same functional equation.

References

M. Ait Sibaha, B. Bouikhalene, E. Elqorachi, Hyers-Ulam-Rassias stability of the K-quadratic functional equation, JIPAM. J. Inequal. Pure Appl. Math. 8 (2007), no. 3, Article 89, 13pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Almahalebi, Approximate Drygas mappings on a set of measure zero, (submitted).
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66.
##plugins.generic.googleScholarLinks.settings.viewInGS##

N. Brillouët-Belluot, J. Brzdęk, K. Ciepliński, On some recent developments in Ulam’s type stability, Abstr. Appl. Anal. 2012, Art. ID 716936, 41pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Brzd¸ek, On a method of proving the Hyers-Ulam stability of functional equations on restricted domains, Austr. J. Math. Anal. Appl. 6 (2009), 1–10.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Brzdęk, Hyperstability of the Cauchy equation on restricted domains, Acta Math. Hungar. 141 (2013), no. 1-2, 58–67.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Charifi, B. Bouikhalene, E. Elqorachi, Hyers-Ulam-Rassias stability of a generalized Pexider functional equation, Banach J. Math. Anal. 1 (2007), no. 2, 176–185.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A.B. Chahbi, A. Charifi, B. Bouikhalene, S. Kabbaj, Operatorial approach to the non-Archimedean stability of a Pexider K-quadratic functional equation, Arab J. Math. Sci. 21 (2015), no. 1, 67–83.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P.W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76–86.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Jaeyoung Chung, Stability of a conditional Cauchy equation on a set of measure zero, Aequationes Math. 87 (2014), no. 3, 391–400.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Jaeyoung Chung, J.M. Rassias, Quadratic functional equations in a set of Lebesgue measure zero, J. Math. Anal. Appl. 419 (2014), no. 2, 1065–1075. Cited on 150 and 158. Generalized quadratic functional equation [161]
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Ciepliński, Applications of fixed point theorems to the Hyers-Ulam stability of functional equations – a survey, Ann. Funct. Anal. 3 (2012), no. 1, 151–164.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59–64.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.Ž. Djoković, A representation theorem for (X1 −1)(X2 −1) · · · (Xn −1) and its applications, Ann. Polon. Math. 22 (1969/1970) 189–198.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Gˇavruţa, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431–436.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222–224.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.H. Hyers, Th.M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125–153.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.H. Hyers, G.I. Isac, Th.M. Rassias, Stability of functional equations in several variables, (English summary) Progress in Nonlinear Differential Equations and their Applications 34, Birkhäuser Boston, Inc., Boston, MA, 1998.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.H. Hyers, Transformations with bounded m-th differences, Pacific J. Math. 11 (1961), 591–602.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.-M. Jung, Stability of the quadratic equation of Pexider type, Abh. Math. Sem. Univ. Hamburg 70 (2000), 175–190.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), no. 1, 126–137.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.-M. Jung, P.K. Sahoo, Hyers-Ulam stability of the quadratic equation of Pexider type, J. Korean Math. Soc. 38 (2001), no. 3, 645–656.
##plugins.generic.googleScholarLinks.settings.viewInGS##

C.F.K. Jung, On generalized complete metric spaces, Bull. Amer. Math. Soc. 75 (1969), 113–116.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Yongjin Li, Liubin Hua, Hyers-Ulam stability of a polynomial equation, Banach J. Math. Anal. 3 (2009), no. 2, 86–90.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Łukasik, Some generalization of Cauchy’s and the quadratic functional equations, Aequationes Math. 83 (2012), no. 1-2, 75–86.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Łukasik, The stability of some generalization of the quadratic functional equation, Georgian Math. J. 21 (2014), no. 4, 463–474.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Mazur, W. Orlicz, Grundlegende Eigenschaften der polynomischen Operationen. Erst Mitteilung, Studia Math. 5 (1934), 50–68.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.C. Oxtoby, Measure and category. A survey of the analogies between topological and measure spaces, Second edition, Graduate Texts in Mathematics 2, SpringerVerlag, New York-Berlin, 1980.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.M. Rassias, On the Ulam stability of mixed type mappings on restricted domains, J. Math. Anal. Appl. 276 (2002), 747–762.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297–300.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23–130.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Y. Aribou, H. Dimou, Ab. Chahbi and S. Kabbaj
##plugins.generic.googleScholarLinks.settings.viewInGS##

F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113–129.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics 8, Interscience Publishers, New York-London 1960. Cited on 149. Department of Mathematics Faculty of Sciences University of Ibn Tofail Kenitra Morocco E-mail: aaribouyoussef3@gmail.com (Y. Aribou) dimouhajira@gmail.com (H. Dimou) ab_1980@live.fr (Ab.Chahbi) samkabbaj@yahoo.fr (S. Kabbaj) Received: June 14, 2015; final version: October 31, 2015; available online: December 14, 2015.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2015-12-30

How to Cite

Aribou, Y., Dimou, H., Chahbi, A., & Kabbaj, S. (2015). Stability of generalized quadratic functional equation on a set of measure zero. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 14, 149–162. Retrieved from https://studmath.uken.krakow.pl/article/view/13160

Issue

Section

Published on-line (DOI inactive)